Publication
Title
General theory of primes
Author
Language
English
Source (journal)
Lecture notes in mathematics. - Berlin
Publication
Berlin : Springer-verlag berlin, 2012
ISBN
978-3-642-31152-9; 978-3-642-31151-2
Volume/pages
2059(2012), p. 1-107
ISI
000341494100002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.07.2016
Last edited 09.06.2017
To cite this reference